Progressive taxation and optimal monetary policy in a two‐country new Keynesian model
Daisuke Ida and
Kenichi Kaminoyama
International Finance, 2023, vol. 26, issue 3, 260-285
Abstract:
This paper examines the effect of tax progressivity on optimal monetary policy in a two‐country new Keynesian model. We first address the issue that coefficients in both structural equations and the central bank's loss function are crucially affected by a change in tax progressivity in both countries. Second, we show that a change in tax progressivity significantly affects the properties of international monetary policy transmission. Third, we demonstrate that the impact of tax progressivity on international monetary policy transmission depends on the value of the constant relative risk‐aversion coefficients.
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/infi.12428
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:intfin:v:26:y:2023:i:3:p:260-285
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1367-0271
Access Statistics for this article
International Finance is currently edited by Benn Steil
More articles in International Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().